3 doctors weighed in:

Hi, am a 20 year old male. I took medication for chlamydia a week ago and i still have symptoms i took 4 pink tablets;antibiotics and I have symptoms like a burning sensation in ma penis

3 doctors weighed in
Dr. Dominic Riganotti
Internal Medicine - Infectious Disease
2 doctors agree

In brief: The

The 4 pink pills you took was a medication called azithromycin.
The 2 gram dose you took was not for chlamydia....It was for gonorrhea. There is a tendency for gonorrhea and chlamydia to travel together. Many times the treatment for one goes hand in hand with the other. The doctor should have put you on Doxycycline 100mg twice a day for 10 days as well. Go back to the doctor and tell him what i've told you.

In brief: The

The 4 pink pills you took was a medication called azithromycin.
The 2 gram dose you took was not for chlamydia....It was for gonorrhea. There is a tendency for gonorrhea and chlamydia to travel together. Many times the treatment for one goes hand in hand with the other. The doctor should have put you on Doxycycline 100mg twice a day for 10 days as well. Go back to the doctor and tell him what i've told you.
Dr. Dominic Riganotti
Dr. Dominic Riganotti
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
14 years in practice
47M people helped
Continue
108,000 doctors available
Read more answers from doctors